1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP
  1. alienesseINspace
    For a while, I had stopped taking my psychiatric medications. I intended to just stop all drug use and not be chained to pharmaceuticals. I spent five months in a more and more severely psychotic state. I was starting to contemplating ending life when I decided to go back to the doctor and talk about why I stopped his medical instructions.

    He has changed a few things about my medical regimen and I feel a lot better. Before I stopped them, I was feeling very unwilling to function. With some of the changes made, I'm actually taking less medicine and feeling a lot better.

    Sexuality is something I need to sort out. My medications inhibit libido, but I heard that eventually goes away.

    I Intent to update the blog often even if it's just me being my random self.

Comments

  1. Mindless
    Many, maybe all, of the drugs used to manage psychosis can have some pretty dire effects. I can understand you wanting to try life without. Sorting your meds was a wise move, and I'm glad to see that you are the one in charge.
  2. alienesseINspace
    Definitely, the regiment I am on now is working really well for me. I just feel like I lack the power to live life normally without being drugged.

    I am going to start therapy I think... and maybe that will help decrease the meds I am taking.
  3. Synesthesiac
    I've tried four different SSRI anti-depressants, and within a few days of taking them I instantly get anorgasmia and they killed my sex drive completely, like you. They don't help my libido at all. Recently I complained about this (ironically to a very attractive doctor) and they took me off them, and I'm fine now.

    The key points to positive things seems to be: Good regular excersise, a healthy diet, change your usual situation to enjoy different things and eat broccoli. Not only does broccoli look like your eating a mini tree, but apparently it's a vegetable and healthy for you etc.

    PS. Love your piercing from ur pic, that's my fav place for girls 2 have a piercing :)
  4. kailey_elise
    I've struggled with this idea myself, off & on, for the last 20 years.

    I guess what it comes down to for me is, when I'm taking "illicit" drugs, eventually I'm unable to function off them OR on them. When I take my psych meds, I'm only helped; I don't feel euphoric or anything like that, I just stop feeling miserable & like I want to harm (the ever-living fuck out of) other people as well as myself. ;)

    So, I have come to the conclusion for myself that they are helping me. *shrug* I don't like the idea of *having* to take anything either, but perhaps my brain chemicals got fucked up through both inherited genes & environmental (meaning: the home I grew up in) factors, and now I need psych meds to adjust said brain chemicals back into normal range.

    Regarding the libido issues, when I take SSRIs/SNRIs, not only does my mood become more numb/flat, my girliebits get numb too, like someone stuck my vaginal walls with novocaine or something. The addition of smallish doses of Viagra and/or Cialis (25-50mg/5-10mg) does well to overcome that numbness (and makes sex Teh Awzumz!). Now, it doesn't make you horny, in fact it doesn't make you feel anything at all. But if you have any desire at any time, taking Viagra/Cialis makes it worth having the sex. Whereas before, when I'd get horny, I'd often not bother because I wasn't gonna really feel anything anyway, or not be able to get off without a huge fight (and maybe a vibrator that plugs into the freakin' wall).

    Viagra's not cheap, but all the tablets are about the same price, so the doc can prescribe the 100mg tablet & you can cut it into 4 pieces. I never need more than 50mg, personally. The Cialis is an odd shape (and also expensive), so I can cut it in half okay, but more than that involves some estimating. Insurance usually doesn't cover ED meds (& when they do, they don't usually cover them for women because it's an 'off-label' use), but if you & your doc think it might help, Target stores seem to have the best price.

    ~Kailey
  5. alienesseINspace
    Viagra? What effect on females does it have?
  6. Heretic.Ape.
    It took me years to become (mostly) med compliant, but you need to research and don't mind disagreeing and asking to try another cocktail. It takes a while. As per libido I find certain meds inhibit it significantly at first but hormones and romance always seem to win out if taken regularly and adjusted to. Don't worry though, that's sure to extend the sexual side effects by adding a stress to the lovely act of coitus kinkus ;)
  7. kailey_elise
    Viagra & Cialis make me feel like I've had 2 or 3 hours of foreplay within the first minute someone touches me in a sexual manner. Even when I was on SSRIs or SNRIs!

    It was very helpful in getting me to orgasm in a far more timely manner while on anti-depressants. :) As well as enjoy myself, as sex when I'm on anti-depressants feels like someone shot novocaine into my pussy. *sigh*
  8. petepray
    go to gym, when waterboy depressed he just go's. waterboy tries not think try keep mind blank, listen to music, after 1-2hrs waterboy feels better, been doing this for 4 months, works for him, sometimes doesnt feel like going, very easy to talk yourself out of going, also sex drive went thru roof after good workout, waterboy doesnt take meds for depression, hes does cocaine once a week for last 6 months, but after all nite binge goes to gym, does cardio for one hr, then goes to sleep, he gets depressed when he gets negative comments from family, off subject LOL, try to get a gym schedule or just walk for one hr around neighbor hood, get that heart racing, u feel the natural high, waterboy just started gym last week, didnt go for 2 months, he was getting fat, plus coke binge didnt help, also eat smart, dont eat when depressed, so thats waterboy advice, hope u doing better...
To make a comment simply sign up and become a member!